# SDR SIMA963441

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N262AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0262
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bolt
- Part number: NTA11555K18
- Condition: Broken
- Location: Lt Mlg Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MQT - MAINTENANCE PERFORMING AN IMBV INSPECTION, FOUND THE LEFT MAIN LANDING GEAR ACTUATOR BRACKET FORWARD LOWER BOLT BROKEN OFF.  MAINTENANCE REMOVED AND REPLACED BOLT IAW EO E15300-208.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
